Hilbert functions of Cox rings of del Pezzo surfaces

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 96
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorPark, Jinhyungko
dc.contributor.authorWon, Joonyeongko
dc.date.accessioned2022-04-16T06:42:35Z-
dc.date.available2022-04-16T06:42:35Z-
dc.date.created2022-03-06-
dc.date.created2022-03-06-
dc.date.issued2017-06-
dc.identifier.citationJOURNAL OF ALGEBRA, v.480, pp.309 - 331-
dc.identifier.issn0021-8693-
dc.identifier.urihttp://hdl.handle.net/10203/295170-
dc.description.abstractTo study syzygies of the Cox rings of del Pezzo surfaces, we calculate important syzygetic invariants such as the Hilbert functions, the Green-Lazarsfeld indices, the projective dimensions, and the Castelnuovo-Mumford regularities. Using these computations as well as the natural multigrading structures by the Picard groups of del Pezzo surfaces and Weyl group actions on Picard lattices, we determine the Betti diagrams of the Cox rings of del Pezzo surfaces of degree at most four. (C) 2017 Elsevier Inc. All rights reserved.-
dc.languageEnglish-
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE-
dc.titleHilbert functions of Cox rings of del Pezzo surfaces-
dc.typeArticle-
dc.identifier.wosid000400219200013-
dc.identifier.scopusid2-s2.0-85015957845-
dc.type.rimsART-
dc.citation.volume480-
dc.citation.beginningpage309-
dc.citation.endingpage331-
dc.citation.publicationnameJOURNAL OF ALGEBRA-
dc.identifier.doi10.1016/j.jalgebra.2017.02.028-
dc.contributor.localauthorPark, Jinhyung-
dc.contributor.nonIdAuthorWon, Joonyeong-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorDel Pezzo surface-
dc.subject.keywordAuthorCox ring-
dc.subject.keywordAuthorSyzygy-
dc.subject.keywordAuthorHilbert function-
dc.subject.keywordPlusSINGULARITIES-
dc.subject.keywordPlusSYZYGIES-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0